×

zbMATH — the first resource for mathematics

Analytic Fourier-Feynman transforms and convolution. (English) Zbl 0880.28011
The analytic Fourier-Feynman transform of a functional \(F\) on the Wiener space is defined in terms of the limit values as \(\lambda\to-iq\) of the analytic Wiener integral of the translate of \(F:\int F(\lambda^{-1/2}(x+ y))m(dx)\), where \(m\) is the Wiener measure. For special classes of cylindrical functionals, \(A^{(p)}_n\) and \(A^{(\infty)}_n\), i.e., \[ F(x)= f\Biggl(\int^T_0 \alpha_1(t) dx(t),\dots, \int^T_0\alpha_n(t) dx(t)\Biggr) \] with \(f\in L_p(\mathbb{R}^n)\) and \(C_0(\mathbb{R}^n)\), respectively, and \(\int^T_0 \alpha_i(t) dx(t)\) Paley-Wiener-Zygmund stochastic integrals, the Fourier-Feynman transforms are shown to exist and are explicitly calculated as integrals over \(\mathbb{R}^n\). Properties, such as the fact that the Fourier-Feynman transform of \(A^{(p)}_n\) is an \(A^{(p')}_n\), or the usual relation with convolution, are derived.

MSC:
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. D. Brue, A functional transform for Feynman integrals similar to the Fourier transform, Thesis, University of Minnesota, 1972.
[2] R. H. Cameron and D. A. Storvick, An operator valued function space integral and a related integral equation, J. Math. Mech. 18 (1968), 517 – 552. · Zbl 0186.20701
[3] R. H. Cameron and D. A. Storvick, An \?\(_{2}\) analytic Fourier-Feynman transform, Michigan Math. J. 23 (1976), no. 1, 1 – 30. · Zbl 0382.42008
[4] Kun Soo Chang, Scale-invariant measurability in Yeh-Wiener space, J. Korean Math. Soc. 19 (1982/83), no. 1, 61 – 67 (English, with Korean summary). · Zbl 0525.28016
[5] G. W. Johnson and D. L. Skoug, The Cameron-Storvick function space integral: an \?(\?_{\?},\?_{\?’}) theory, Nagoya Math. J. 60 (1976), 93 – 137. · Zbl 0314.28010
[6] G. W. Johnson and D. L. Skoug, An \?_{\?} analytic Fourier-Feynman transform, Michigan Math. J. 26 (1979), no. 1, 103 – 127. · Zbl 0409.28007
[7] G. W. Johnson and D. L. Skoug, Scale-invariant measurability in Wiener space, Pacific J. Math. 83 (1979), no. 1, 157 – 176. · Zbl 0387.60070
[8] Elias M. Stein and Guido Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971. Princeton Mathematical Series, No. 32. · Zbl 0232.42007
[9] J. Yeh, Convolution in Fourier-Wiener transform, Pacific J. Math. 15 (1965), 731 – 738. · Zbl 0128.33702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.